Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 182, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 16, 2013, 8:10 PM CDT for Haskell County, Latimer County, LeFlore County, Oklahoma. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2013, 8:10 PM CDT (01:10 UTC)
- Expired
- Jun 16, 2013, 9:00 PM CDT
- In force
- 50 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Haskell County, OK, Latimer County, OK, LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 61 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 8:45 PM CDT | TSTM WND DMG | Talihina, OK | TREE LIMBS UP TO 6 INCHES IN DIAMETER DOWN. ENTIRE TOWN HAS LOST POWER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 3:25 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.2 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2304 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1497 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
853
WUUS54 KTSA 170110
SVRTSA
OKC061-077-079-170200-
/O.NEW.KTSA.SV.W.0182.130617T0110Z-130617T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
810 PM CDT SUN JUN 16 2013
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA...
NORTHEASTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA...
NORTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 900 PM CDT
* AT 809 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 15 MILES NORTH OF FANSHAWE TO 5 MILES NORTH OF RED
OAK TO WILBURTON...MOVING SOUTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
DAMAGING WIND GUSTS TO 70 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
WILBURTON...RED OAK...DAMON...FANSHAWE...BENGAL...POTEAU...
WISTER...LAKE WISTER STATE PARK...TALIMENA STATE PARK...TALIHINA...
HOWE...HEAVENER RUNESTONE STATE PARK AND HEAVENER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
PREPARE FOR DAMAGING STRAIGHT LINE WINDS. TAKE COVER INSIDE A STURDY
BUILDING AWAY FROM WINDOWS AND DOORS. MOBILE HOMES AND HIGH PROFILE
VEHICLES MAY BE OVERTURNED.
TORNADOES CAN DEVELOP SUDDENLY IN THESE CONDITIONS. TAKE COVER ON THE
LOWEST FLOOR IN AN INTERIOR ROOM AWAY FROM WINDOWS AND DOORS. PREPARE
TO TAKE TORNADO PRECAUTIONS ON SHORT NOTICE.
&&
LAT...LON 3499 9449 3476 9472 3468 9508 3490 9538
3502 9506 3519 9484
TIME...MOT...LOC 0111Z 317DEG 25KT 3516 9488 3502 9505
3494 9531
$$1 follow-up statement
008
WWUS54 KTSA 170137
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
837 PM CDT SUN JUN 16 2013
OKC061-170147-
/O.CAN.KTSA.SV.W.0182.000000T0000Z-130617T0200Z/
HASKELL OK-
837 PM CDT SUN JUN 16 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HASKELL COUNTY IS
CANCELLED...
LAT...LON 3483 9528 3506 9495 3506 9493 3508 9492
3517 9480 3499 9449 3476 9472 3468 9508
TIME...MOT...LOC 0137Z 319DEG 30KT 3497 9469 3483 9486
3473 9510
$$
OKC077-079-170200-
/O.CON.KTSA.SV.W.0182.000000T0000Z-130617T0200Z/
LE FLORE OK-LATIMER OK-
837 PM CDT SUN JUN 16 2013
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
LATIMER AND NORTHERN LE FLORE COUNTIES...
AT 834 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WISTER TO SUMMERFIELD TO TALIHINA...MOVING SOUTHEAST
AT 35 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...HOWE AND
HEAVENER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3483 9528 3506 9495 3506 9493 3508 9492
3517 9480 3499 9449 3476 9472 3468 9508
TIME...MOT...LOC 0137Z 319DEG 30KT 3497 9469 3483 9486
3473 9510
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 6:17 PM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Jun 16, 6:17 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 617 PM CDT SUN JUN 16 2013 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. FOR THE 0Z TAFS... THUNDERSTORMS WILL CONTINUE ACROSS THE AREA FOR THE NEXT COUPLE OF HOURS UNTIL THE LOSS OF DAYTIME HEATING. IT CURRENTLY APPEARS THAT STORMS WILL NOT DIRECTLY AFFECT ANY TAF SITES... SO WILL HAVE ONLY VCTS IN TAFS. OTHERWISE... VFR CONDITIONS WILL PREVAIL AT ALL SITES OVERNIGHT. BETTER CHANCES FOR THUNDERSTORMS WILL OCCUR LATER IN THE FORECAST AS A THUNDERSTORM COMPLEX MOVES ACROSS THE REGION EARLY MONDAY MORNING. TEMPO GROUPS IN ALL TAFS FRAME THIS POTENTIAL ACTIVITY. && .PREV DISCUSSION... /ISSUED 247 PM CDT SUN JUN 16 2013/ DISCUSSION... ISOLATED TO SCATTERED DIURNAL THUNDERSTORM ACTIVITY IS BEGINNING TO DEVELOP ACROSS PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...AND SHOULD CONTINUE THROUGH THE REST OF THE AFTERNOON AND INTO EARLY EVENING...WITH COVERAGE DECREASING WITH THE LOSS OF DAYTIME HEATING. ISOLATED SEVERE WIND GUSTS AND HAIL COULD OCCUR WITH THE STRONGEST STORMS...BUT WITH WEAK WIND SHEAR PRESENT...THERE SHOULD NOT BE A LOT OF ORGANIZED SEVERE WEATHER. LATE TONIGHT AND EARLY TOMORROW MORNING...ONE OR MORE STORM COMPLEXES SHOULD DEVELOP ACROSS KANSAS AND MOVE TO THE SOUTH AND SOUTHEAST ACROSS PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THE BIGGEST SEVERE THREAT WILL BE DAMAGING WINDS...WITH MARGINALLY SEVERE HAIL...HEAVY RAIN AND LOCALIZED FLOODING ALSO LIKELY. THE SEVERE STORM THREAT WILL CONTINUE INTO MONDAY AFTERNOON...ESPECIALLY ACROSS AREAS TO THE SOUTH OF ANY OUTFLOW BOUNDARIES REMAINING FROM THE MORNING STORMS. PLENTY OF INSTABILITY AND INCREASED WIND SHEAR DURING THE AFTERNOON WILL KEEP A THREAT OF LARGE HAIL AND WINDS WITH ANY AFTERNOON/EVENING STORMS. COOLER TEMPERATURES AND LOW STORM CHANCES WILL REMAIN ACROSS THE AREA THROUGH THE MIDDLE OF THIS WEEK. THE RIDGE WILL STRENGTHEN ACROSS THE REGION TOWARD THE END OF THE WEEK AND INTO THE WEEKEND...BRINGING BACK THE HOT AND DRY WEATHER. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...99 LONG TERM....99 AVIATION...06
Hazardous weather outlook, Jun 16, 5:01 PM CDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
501 PM CDT SUN JUN 16 2013
ARZ001-002-010-011-019-020-029-OKZ049-053>076-171015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
501 PM CDT SUN JUN 16 2013
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS EVENING AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING. ADDITIONAL FOR NORTHEAST OKLAHOMA AFTER
MIDNIGHT.
FLASH FLOOD.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
ISOLATED TO SCATTERED THUNDERSTORMS CONTINUE TO DEVELOP AND SPREAD
ACROSS PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS
AFTERNOON. SOME OF THE THUNDERSTORMS HAVE BECOME STRONG TO SEVERE
WITH HAIL AND WINDS. VERY HEAVY DOWNPOURS WILL ALSO BE POSSIBLE
WITHIN THE STRONGER STORMS...WHICH COULD CREATE FLASH FLOODING
CONDITIONS. THIS ACTIVITY IS EXPECTED TO CONTINUE THROUGH THE
AFTERNOON HOURS BEFORE DISSIPATING THIS EVENING WITH THE LOSS OF
DAYTIME HEATING.
THE GREATER SEVERE POTENTIAL WILL BE ACROSS NORTHEAST OKLAHOMA
AFTER MIDNIGHT TONIGHT. ONE OR MORE THUNDERSTORM COMPLEXES ARE
EXPECTED TO ORGANIZE AND MOVE INTO THE AREA FROM THE NORTHWEST.
DAMAGING WINDS WILL BE THE PRIMARY HAZARD...ALONG WITH SOME
MARGINALLY SEVERE HAIL IN THE STRONGER CORES.
GIVEN THE AMOUNT OF MOISTURE AVAILABLE IN THE ATMOSPHERE FOR
STORMS TO WORK WITH...HEAVY RAINFALL RATES WILL BE THE RESULT. IF
STORMS END UP TRAINING OVER THE SAME AREAS...SEVERAL INCHES OF
RAINFALL COULD FALL IN A SHORT PERIOD OF TIME. THIS COULD LEAD TO
LOCALIZED FLOODING...ESPECIALLY IN LOW LYING AREAS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...SEVERE THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...DANGEROUS HEAT POTENTIAL.
SATURDAY...DANGEROUS HEAT POTENTIAL.
EXTENDED DISCUSSION...
A LARGE COMPLEX OF THUNDERSTORMS WILL LIKELY BE ONGOING IN THE
MORNING. AN OUTFLOW REINFORCED EAST-WEST ORIENTED FRONTAL
BOUNDARY WILL LIKELY BE LAID OUT OVER OKLAHOMA AND ARKANSAS ON
MONDAY AFTERNOON. ALONG AND SOUTH OF THE BOUNDARY...THE ATMOSPHERE
WILL BE VERY UNSTABLE...AND COMBINE THIS WITH INCREASING
NORTHWESTERLY DEEP LAYER SHEAR...THE POTENTIAL FOR SEVERE STORMS
INCREASES. VERY LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
HAZARDS. IF A DISCRETE SUPERCELL CAN DEVELOP...THEN AN ISOLATED
TORNADO IS POSSIBLE AS WELL.
THE STALLED FRONTAL BOUNDARY WILL CONTINUE TO BE THE FOCUS FOR
THUNDERSTORM ACTIVITY THROUGH WEDNESDAY.
RIDGING WILL BUILD OVER THE REGION ALOFT...AND THIS WILL PUT AN
END TO THUNDERSTORM CHANCES FOR THE END OF THE WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Jun 16, 7:03 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
703 PM CDT SUN JUN 16 2013
OKZ054-170045-
OSAGE OK-
703 PM CDT SUN JUN 16 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
WESTERN OSAGE
AT 703 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 13 MILES WEST OF
APPERSON...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...FAIRFAX...BURBANK AND APPERSON.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3670 9704 3669 9695 3675 9689 3675 9683
3680 9675 3655 9652 3651 9672 3656 9675
3656 9678 3648 9687 3646 9697 3652 9701
3656 9691 3658 9690 3659 9692 3658 9705
3668 9707
TIME...MOT...LOC 0003Z 327DEG 19KT 3676 9698Special weather statement, Jun 16, 7:19 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
719 PM CDT SUN JUN 16 2013
OKZ049-053-170100-
CHOCTAW OK-PUSHMATAHA OK-
719 PM CDT SUN JUN 16 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
NORTHEASTERN CHOCTAW AND SOUTHERN PUSHMATAHA
AT 720 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHEAST
OF SPEER...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SAWYER...FORT TOWSON...SWINK...
MESSER...KENT...SOBOL...SPEER...APPLE...CORINNE...DELA...RATTAN...
OLETA...HUGO LAKE STATE PARK AND RAYMOND GARY STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3395 9521 3394 9523 3407 9566 3425 9560
3419 9514 3394 9515 3393 9517
TIME...MOT...LOC 0020Z 285DEG 11KT 3414 9552Local storm report, Jun 16, 7:53 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
753 PM CDT SUN JUN 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG JENKS 36.02N 95.97W
06/16/2013 TULSA OK EMERGENCY MNGR
SEVERAL POWER POLES DOWN. TREE DOWN ON HOUSE. NUMEROUS
LIMBS AND SIGNS BLOWN DOWN. ALL IN THE VICINITY OF 111TH
AND ELM TO 121ST AND IVY STREETS.
&&
BASSpecial weather statement, Jun 16, 7:56 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
756 PM CDT SUN JUN 16 2013
OKZ049-053-170130-
CHOCTAW OK-PUSHMATAHA OK-
756 PM CDT SUN JUN 16 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 830 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
NORTHERN CHOCTAW AND SOUTHERN PUSHMATAHA
AT 756 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF KELLOND TO 4 MILES NORTH OF
RATTAN...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...HUGO...SAWYER...FORT TOWSON...SWINK...
SOPER...MESSER...KENT...SOBOL...SPEER...APPLE...ANTLERS...CORINNE...
DELA...RATTAN...CLOUDY...FINLEY...OLETA...KELLOND...HUGO LAKE STATE
PARK AND RAYMOND GARY STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3401 9554 3402 9578 3430 9579 3438 9536
3427 9505 3424 9506 3423 9514 3396 9515
TIME...MOT...LOC 0056Z 275DEG 7KT 3421 9572 3426 9537Local storm report, Jun 16, 8:03 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
803 PM CDT SUN JUN 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG 1 W LEONARD 35.92N 95.82W
06/16/2013 TULSA OK PUBLIC
TWO TELEPHONE POLES ATTACHED TO A STEEL BARN ROOF...
PULLED OUT OF THE GROUND... AS WIND TORE ROOF FROM FRAME.
POWER POLES DOWN AND AND SMALL TREES SNAPPED. FOUR FOT
DIAMETER TREE DOWN ON A HOUSE.
&&
PBSLocal storm report, Jun 16, 8:08 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
808 PM CDT SUN JUN 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FLASH FLOOD TALIHINA 34.75N 95.05W
06/16/2013 LE FLORE OK LAW ENFORCEMENT
SEVERAL COUNTY ROADS FLOODED AND IMPASSABLE.
&&
PBSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:03 PM CDT | Special Weather Statement | TSA | Osage | 42 min |
| Jun 16, 7:19 PM CDT | Special Weather Statement | TSA | Choctaw | 41 min |
| Jun 16, 7:44 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg | 46 min |
| Jun 16, 7:56 PM CDT | Special Weather Statement | TSA | Choctaw | 34 min |
| Jun 16, 8:15 PM CDT | Flash Flood Warning | TSA | LeFlore | 6 hr |
| Jun 16, 8:45 PM CDT | Special Weather Statement | TSA | Pushmataha | 60 min |
| Jun 16, 8:48 PM CDT | Special Weather Statement | TSA | Choctaw | 42 min |
| Jun 16, 8:50 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 40 min |
| Jun 16, 8:56 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 34 min |
| Jun 16, 9:06 PM CDT | Special Weather Statement | TSA | Pushmataha | 54 min |
| Jun 16, 9:25 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 50 min |
| Jun 16, 10:17 PM CDT | Special Weather Statement | TSA | Choctaw | 58 min |
| Jun 17, 1:41 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 64 min |
| Jun 17, 2:43 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Washington | 62 min |
| Jun 17, 3:55 AM CDT | Special Weather Statement | TSA | Creek, Nowata, Okfuskee, Okmulgee, Rogers, Tulsa | 35 min |
| Jun 17, 4:06 AM CDT | Special Weather Statement | TSA | Adair | 24 min |
| Jun 17, 4:07 AM CDT | Special Weather Statement | TSA | Craig | 38 min |
| Jun 17, 4:12 AM CDT | Special Weather Statement | TSA | McIntosh, Mayes, Okfuskee, Okmulgee, Wagoner | 33 min |
| Jun 17, 4:44 AM CDT | Special Weather Statement | TSA | Cherokee, McIntosh, Muskogee, Pittsburg | 46 min |
| Jun 17, 5:27 AM CDT | Special Weather Statement | TSA | Haskell, Pittsburg | 48 min |
| Jun 17, 5:34 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee | 56 min |
| Jun 17, 6:19 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, LeFlore, Pushmataha, Sequoyah | 26 min |
| Jun 17, 6:43 AM CDT | Special Weather Statement | TSA | Choctaw, LeFlore, Pushmataha | 47 min |
| Jun 17, 7:13 AM CDT | Areal Flood Advisory | TSA | Adair | 3 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.